# SDR HEEA088071

- Difficulty date: July 4, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 15,490 hours
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Torque Sensor
- Part number: P155150GE1A
- Part serial: H0100048
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTELLISTART LIGHT. SHOP REPAIR.
